# SDR SWAA2015020636382

- Difficulty date: February 5, 2015
- Submitted: February 6, 2015
- Operation: Air carrier
- Aircraft: N368SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26579
- Aircraft time: 68,392 hours, 56,822 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 65C27093
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR LOWER EMER EXIT LIGHT LENS COVER BROKEN.  R & R LIGHT ASSEMBLY IAW MM.
